# SDR SWAA2022021820798

- Difficulty date: August 28, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 41,339 hours, 24,332 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lh Inbd Main Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MAIN FLAP TRAILING EDGE WEDGE HAS AN AREA THAT IS DELAMINATED. THE DELAMINATION IS 21' X 9' STARTING 7' FROM THE OUTBOARD EDGE ON THE LOWER SIDE OF WEDGE. / INSTALLED PANEL PER M/M REF. 20-50-11.
